# SDR DALA1010823354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 260, SEAT TRACK AT -Y1959 CORRODED AT FWD FR 63, AFT FR 63, FR 64, FR 65, AFT FR 66, FR 68, FWD FR 69, FWD FR 70, FR 71.  CORROSION REMOVED IAW SRM 51-74-00 WAS FOUND TO EXCEED LIMIT IAW SRM 53-00-15, FIG 102. DAMAGED SEAT TRACK REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-42-11.
